# SDR SWAA2021040608599

- Difficulty date: February 26, 2020
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 54,345 hours, 32,283 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN FLOOR PANEL 140BF DAMAGED. / REMOVED AND REPLACED PER AMM 25-52-10.
